# SDR AALA202011159007

- Difficulty date: November 14, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N994AN
- Make and model: Airbus A321-231
- Aircraft serial: 7407
- Aircraft time: 12,275 hours, 4,668 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Condition: Low Pressure
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  RIGHT AFT EMERGENCY DOOR DAMPER REQUIRES SERVICING.  SERVICED RIGHT AFT EMERGENCY DOOR DAMPER, PER AMM 52-22-00.
